# SDR CALA2013121293618

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 40,735 hours, 17,586 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD HAS CORROSION AT FWD & AFT GIRT BAR PLATE ATTACH POINTS.  REMOVED  CORROSION AROUND GIRT BAR ATTACH HOLES, REAMED & FABRICATED BUSHINGS FOR FWD 4 HOLES & AFT 2 HOLES IAW SRM 53-14-11 FIG 108.  ACCOMPLISHED HFEC FOR ALL AREAS IAW NTM 51-10-01 PB 6, NO DEFECTS NOTED.
